# SDR A6WA201441493

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Tab
- Condition: Cracked
- Location: Nav Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY WIRE TAB FOR AFT NAV LIGHTS BROKEN.  REMOVED CRACKED TAB & INSTALLED SERVICEABLE TAB IAW SRM 51-41-02, 51-21-11 & 51-25-06.
